American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 246 found      Go to page: 1 2 3 4 > >>

[1] Igor A. Vestfrid. Hyers-Ulam stability of isometries and non-expansive maps between spaces of continuous functions. Proc. Amer. Math. Soc. 145 (2017) 2481-2494.
Abstract, references, and article information   
View Article: PDF

[2] Fernanda Botelho and James Jamison. Surjective isometries on absolutely continuous vector valued function spaces. Contemporary Mathematics 687 (2017) 55-65.
Book volume table of contents   
View Article: PDF

[3] Cheng Chang and Su Gao. The complexity of the classification problem of continua. Proc. Amer. Math. Soc. 145 (2017) 1329-1342.
Abstract, references, and article information   
View Article: PDF

[4] Pham Trong Tien. Translation operators on weighted spaces of entire functions. Proc. Amer. Math. Soc. 145 (2017) 805-815.
Abstract, references, and article information   
View Article: PDF

[5] Fernanda Botelho and James Jamison. Hermitian operators on $\mathbf{H}^p_{\mathcal{H}}(\triangle^n)$. Contemporary Mathematics 645 (2015) 29-47.
Book volume table of contents   
View Article: PDF

[6] Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Hermitian operators on Banach algebras of Lipschitz functions. Proc. Amer. Math. Soc. 142 (2014) 3469-3481.
Abstract, references, and article information   
View Article: PDF

[7] A. Avilés, G. Plebanek and J. Rodríguez. A weak$^*$ separable $C(K)^*$ space whose unit ball is not weak$^*$ separable. Trans. Amer. Math. Soc. 366 (2014) 4733-4753.
Abstract, references, and article information   
View Article: PDF

[8] Mohan Ravichandran and Onur Yavuz. Preduals of $H^{\infty}$ of finitely connected domains. Proc. Amer. Math. Soc. 142 (2014) 1641-1648.
Abstract, references, and article information   
View Article: PDF

[9] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[10] María J. Beltrán, José Bonet and Carmen Fernández. Classical operators on weighted Banach spaces of entire functions. Proc. Amer. Math. Soc. 141 (2013) 4293-4303.
Abstract, references, and article information   
View Article: PDF

[11] Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014) 611-625.
Abstract, references, and article information   
View Article: PDF

[12] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information   
View Article: PDF

[13] T. S. S. R. K. Rao. On intersections of ranges of projections of norm one in Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 3579-3586.
Abstract, references, and article information   
View Article: PDF

[14] Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. Compact composition operators on Bergman-Orlicz spaces. Trans. Amer. Math. Soc. 365 (2013) 3943-3970.
Abstract, references, and article information   
View Article: PDF

[15] Herminia Ochsenius and Elena Olivos. A Generalized Keller space over a field with a valuation of rank $\alpha>\omega$. Contemporary Mathematics 596 (2013) 205-213.
Book volume table of contents
View Article: PDF

[16] Herminia Ochsenius and Elena Olivos. A Generalized Keller space over a field with a valuation of rank $\alpha>\omega$. Contemporary Mathematics 596 (2013) 205-213.
Book volume table of contents   
View Article: PDF

[17] S. Waleed Noor and Dan Timotin. Embeddings of M\"untz spaces: The Hilbertian case. Proc. Amer. Math. Soc. 141 (2013) 2009-2023.
Abstract, references, and article information   
View Article: PDF

[18] Miroslav Pavlović. A Schwarz lemma for the modulus of a vector-valued analytic function. Proc. Amer. Math. Soc. 139 (2011) 969-973. MR 2745648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Baranov and H. Woracek. Majorization in de Branges spaces. III. Division by Blaschke products. St. Petersburg Math. J. 21 (2010) 843-875. MR 2604541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pavel Ludvík and Jiří Spurný. Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries. Proc. Amer. Math. Soc. 139 (2011) 1099-1104. MR 2745661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Witold Marciszewski and Grzegorz Plebanek. On Corson compacta and embeddings of $C(K)$ spaces. Proc. Amer. Math. Soc. 138 (2010) 4281-4289. MR 2680054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ruhan Zhao. Essential norms of composition operators between Bloch type spaces. Proc. Amer. Math. Soc. 138 (2010) 2537-2546. MR 2607883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. P. Moreno. Convex values and Lipschitz behavior of the complete hull mapping. Trans. Amer. Math. Soc. 362 (2010) 3377-3389. MR 2601594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. Composition operators on Hardy-Orlicz spaces. Memoirs of the AMS 207 (2010) MR 2681410.
Book volume table of contents   

[25] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Linear isometries between spaces of vector-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 1381-1388. MR 2465663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexander Brudnyi. Holomorphic $L^{p}$-functions on coverings of strongly pseudoconvex manifolds. Proc. Amer. Math. Soc. 137 (2009) 227-234. MR 2439445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Dindoš. Hardy spaces and potential theory on $C^1$ domains in Riemannian manifolds. Memoirs of the AMS 191 (2008) MR 2376731.
Book volume table of contents   

[29] Jim Agler, John Harland and Benjamin J. Raphael. Classical function theory, operator dilation theory, and machine computation on multiply-connected domains. Memoirs of the AMS 191 (2008) MR 2375060.
Book volume table of contents   

[30] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 246 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia